A Popoviciu-type mean value theorem

Authors

  • Dumitru Mircea Ivan Technical University, Cluj-Napoca, Romania
  • I Rașa Technical University, Cluj-Napoca, Romania

Abstract

Not available.

Downloads

Download data is not yet available.

References

H. H. Gonska and X. Zhou, Polynomial Approximation with Side Conditions: Recent Results and Open Problems, ln: Proceedings of the First International Colloquium on Numerical Analysis Plovdiv 1992, Zeist/The Netherlands: VSP International Science Publishes, 1993, pp. 61-71, https://doi.org/10.1017/s0252921100116914

M. lvan, A Mean Value Theorem in Topological Spaces,Itinerant Seminar on Functional Equations, Approximation and Convexity, Cluj-Napoca, 1982, pp. 145-149.

J. E. Pečaric and I. Raşa, On some linear inequalities, Studia Univ. Babeş-Bolyai, Math. XXXVIII, 4 (1993), pp. 31-33.

E. Popoviciu, Teoreme de medie din analiza matematică şi legătura lor cu teoria interpolării, Ed, Dacia, CIuj, 1972 (in Romanian).

T. Popoviciu, Introduction à la théorie des différences divisées, Bull. Math. de la Soc. Roumaine Sci. XLIl (1940), pp.65-78.

T. Popoviciu, Asupra restului în unele formule liniare de aproximare ale analizei, Studii şi cercetări de matematică X (1959), pp. 337-389.

. T. Popoviciu, Remarques sur le reste de certaines formules d'approximation d'une différence divisée par les dérivées, Buletinul Institutului Politehnic din Iaşi, Serie nouă XIII (XVII), 3-4 (1967), pp. 103-109.

Gh. Sireţchi, Calcul diferenţial şi integral, Vol.2, Ed. Ştiinţifică şi Enciclopedică, Bucharest, 1985.

Downloads

Published

1997-08-01

How to Cite

Ivan, D. M., & Rașa, I. (1997). A Popoviciu-type mean value theorem. Rev. Anal. Numér. Théor. Approx., 26(1), 95–98. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1997-vol26-nos1-2-art13

Issue

Section

Articles